Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct


On Sale Now! Save 5% on the Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct by Zyrtec at Oasis of Health. MPN: 20438. Hurry! Limited time offer. Offer valid only while supplies last. Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies


Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct by Zyrtec
4.4 out of 5 stars with 60 reviews
Condition: New
Availability: In Stock
$22.34
$21.29
You Save: 5%


Quantity:  

 


Product Description & Reviews

Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.

Features & Highlights

  • 45-count bottle of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose

Additional Information

Brand:
Zyrtec
Manufacturer:
Zyrtec
Category:
Allergy Medicine
Color:
Na
Model:
20438
MPN:
20438
Release Date:
2015-03-19
UPC:
350580726389
Part Number:
20438
Size:
45 Count
Publisher:
Zyrtec
Binding:
Health and Beauty
Item Size:
2 x 2 x 2 inches
Package Weight:
0.05 pounds
Package Size:
4.1 x 1.4 x 4.4 inches

 


Have questions about this item (20438), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Zyrtec, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0359726504140,
Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes...

mpn: 513812, ean: 0885376897559,
Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert ...

mpn: 730-05, ean: 0300450209122,
Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay ...

mpn: EB-004, ean: 0680044647753,
Relief All Day & Night Do you suffer from mild to severe indoor or outdoor allergies? Do you want fast relief that doesn’t cause drowsiness or make it impossible to complete your day without feeling exhausted? GenCare Fex-Allergy Relief pills are t...